# SDR JGVR20231114002

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680A
- Aircraft serial: 6800099
- Aircraft time: 14,673 hours, 9,768 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH/RH H STAB UPPER AND LOWER SKINS ON THE TRAILING EDGE HAVE MULTIPLE AREAS OF CORROSION. MECHANICALLY BLENDED MULTIPLE AREAS OF CORROSION ON LH AND RH, UPPER AND LOWER HORIZONTAL STABILIZER TRAILING EDGE SKINS IAW CESSNA 680 SRM 51-70-02. AREAS DETERMINED TO BE BEYOND LIMIT OF 0.002" MATERIAL THICKNESS REMOVED PER CESSNA 680 SRM 51-70-02 AND LEVEL 1 CORROSION PER NETJETS GMM 2.1.2. COMPLIED WITH TEXTRON MEMO REF: DQ41651M1, SUBJECT: NJA-LH AND RH HORIZONTAL STABILIZER UPPER SKIN CORROSION, DATED OCTOBER 20, 2023.  NETJETS ENGINEERING HAS DETERMINED THIS IS A MINOR REPAIR. LEVEL 1 CORROSION PER NETJETS GMM 2.1.2.
